# SDR SWIA2020020348045

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg Wng Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG BAY WING ROOT DRAG ANGLE CRACKED.REMOVE AND REPLACED DRAG ANGLE IAW CRJ200 SRM B0203013-08 A82854 / HST10AG5-3 A82608, HST11AG6-3 A78606 ,HST11AG6-5 AB18333, 600-10389-2S B95647
